MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M HYPODERMIC NEEDLE 18G*1 1/2"

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M HYPODERMIC NEEDLE 18G*1 1/2"
Model Number 111815
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the 18g needle draw from multidose vial suspected leaving fragments of rubber from lid in vial.I have retained vial with floating fragment.Needle used: a sol-m 18g 2023/05 4149 rev 11 ce (b)(4).Ref (b)(4).Lot 02307025.Other dates written 2023-08 and 2028-07-20 xylocaine 2% multidose vial with epi 1:200,000 20 ml vial xa254746 (printed on aluminium cap) lot 9954746 exp 08/2026 din (b)(4) printed on label.
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M HYPODERMIC NEEDLE 18G*1 1/2"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
binhai industrial park,
longwan district 325025 wenzho, zhejiang
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22225917
Report Number3014312726-2025-00114
Device Sequence Number8356430
Product Code FMI
UDI-Device Identifier00818392015102
UDI-Public(01)00818392015102(10)02307025
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112777
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number111815
Device Lot Number02307025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Initial Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown